Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

My dog is affected on her vulva

Posted Jun 14 2009 10:11pm

pet’s breed: White Shepherd
pet’s age: 2yrs 9 mo
pet’s sex: female
previous treatment:

antibiotics for UTI, Chlorhexidine Scrub, Neo-Predef Powder, Tri Z-Edta Aqueous Flush, Proin (PPA0 500mg, Cephalexin 500 mg, Prednisone 10mg- then 30mg, Tetracycline 500mg w/ Niacinamide 500mg and Silver Sulfadiazine 1%

QUESTION:

My dog is affected on her vulva. It appeared in July ‘08 and hasn’t cleared. It actually spread out a bit. After the recent Prednisone treatment that lasted one month was stopped, because it wasn’t working, she is now on the latter of the medicine listed. Her vulva area is swollen and red again.

ANSWER :

Dear,

The fact that changes disappear after treatment of corticosteroids, such Prednisone, and not responding of antibiotic treatment it indicates on some allergy state. Use some sensitive dog shampoo when you bath your dog, because shampoo can often be cause of allergic reaction.
Swelling is a sign of estral cyclus in bitches, have on mind hidden estrus.
If there is a discharge make microbiological testing for microorganisms, especially Trichimonas and Fungi.

With luck,

Damjan

ShareThis

Post a comment
Write a comment:

Related Searches